# SDR SWAA2013040414486

- Difficulty date: March 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 24,232 hours, 15,904 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING NR 160 & RUB STRIP CORRODED BETWEEN BS 908 TO BS 946.  REMOVED AND REPLACED RUB STRIP IAW SRM.
